# SDR P5CA9700367

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Sheared
- Location: Bs 2454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SHEARED FASTENERS AT BS 2454 FORWARD OF RIGHT APU DOOR.  REPLACED FASTENERS PER BAC SRM 51-30-02.
